# SDR EIAA2006041

- Difficulty date: March 27, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 94,098 hours, 22,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK; FOUND 2 CRACKS IN NOSE WHEEL WELL TOP PANEL WEB.  CRACKS REPAIRED PER SRM 53-10-04, FIG 119.
